Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Converses of Gauss’ theorem on the arithmetic mean
HTML articles powered by AMS MathViewer

by Oliver D. Kellogg PDF
Trans. Amer. Math. Soc. 36 (1934), 227-242 Request permission
References
    Evans, G. C., Application of Poincaré’s sweeping-out process, Proceedings of the National Academy of Sciences, vol. 19 (1933), pp. 457-461. Kellogg, O. D., Foundations of Potential Theory, Berlin, 1929. —On the classical Dirichlet problem for general domains, Proceedings of the National Academy of Sciences, vol. 12 (1926), pp. 397-406.
  • O. D. Kellogg, Recent progress with the Dirichlet problem, Bull. Amer. Math. Soc. 32 (1926), no. 6, 601–625. MR 1561275, DOI 10.1090/S0002-9904-1926-04267-1
  • Unicité des fonctions harmoniques, Comptes Rendus de l’Académie des Sciences, vol. 187 (1928), pp. 526-527. Koebe, P., Herleitung der partiellen Differentialgleichung der Potentialfunktion aus der Integraleigenschaft, Sitzungsberichte der Berliner Mathematischen Gesellschaft, vol. 5 (1906), pp. 39-42. Lebesgue, H., Sur le problème de Dirichlet, Comptes Rendus de l’Académie des Sciences, vol. 154 (1912), pp. 335-337. Perkins, F. W., Sur la résolution du problème de Dirichlet par des médiations réitérées, ibid., vol. 184 (1927), pp. 182-183. Wiener, N., The Dirichlet problem, Journal of Mathematics and Physics, Massachusetts Institute of Technology, vol. 3 (1924), pp. 127-146. —Certain notions in potential theory, ibid., vol. 3 (1924), pp. 25-51.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 31A05
  • Retrieve articles in all journals with MSC: 31A05
Additional Information
  • © Copyright 1934 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 36 (1934), 227-242
  • MSC: Primary 31A05
  • DOI: https://doi.org/10.1090/S0002-9947-1934-1501739-0
  • MathSciNet review: 1501739